# SDR ASAA2017022119898

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 33,025 hours, 10,094 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Thermocouple
- Part number: 38762711
- Condition: Failed
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE MAINTENANCE THRESHOLD OF 593 BUT LESS THAN 605 DEGREES.  ACFT GROUNDED.  REMOVED & REPLACED BOTH APU THERMOCOUPLES IAW AMM 49-71-21. OPS NORMAL, NO FAULTS FOUND.
